MathSciNet Relay Station
MathSciNet bibliographic data
MR1197212 73K15 (35B25 49Q99 73C99 73V25)
Percivale, Danilo Folded shells: a variational approach. Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4) 19 (1992), no. 2, 207–221.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement